# SDR AALA201904120011

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 30,627 hours, 12,167 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64321101
- Part serial: L6841
- Condition: Misinstalled
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS THE #1 LIFE RAFT INSTALLED UPSIDE DOWN, INSTALLED LIFE RAFT CORRECTLY IAW AMM.
